# SDR 2007UALA04579

- Difficulty date: November 5, 2007
- Submitted: November 8, 2007
- Operation: Air carrier
- Aircraft: N382UA
- Make and model: Boeing 737322
- Aircraft serial: 24657
- Aircraft time: 50,772 hours, 34,712 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Condition: Failed
- Location: Te Flaps
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND NR 2 L/E FLAP WILL NOT FULLY RETRACT.  FOUND ACTUATOR FAILED INTERNALLY.  REPLACED NR 2 LE FLAP ACTUATOR AND OPS CHECKED SYSTEM.
